Alert archive / California / Wind Advisories in 2023

Wind Advisory 30, NWS San Diego, CA

April 16, 2023Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Apr 16, 2023, 1:43 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Apr 17, 2023, 3:00 PM PDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2023, 1:43 PM PDT (20:43 UTC)
In effect from
Apr 17, 2023, 3:00 PM PDT
Expired
Apr 19, 2023, 5:00 AM PDT
In force
38 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2023-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2023-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

091 
WWUS76 KSGX 162043
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
143 PM PDT Sun Apr 16 2023

CAZ056-058-061-062-065-170445-
/O.NEW.KSGX.WI.Y.0030.230417T2200Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
143 PM PDT Sun Apr 16 2023

...WIND ADVISORY IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with widespread gusts 35 to 50
  MPH. Local wind gusts over 60 mph possible in favored passes 
  and canyons.

* WHERE...The Coachella Valley, San Diego County Deserts and San
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...From 3 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Driving will be difficult at times,
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

APR
8 follow-up statements
909 
WWUS76 KSGX 170356
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
856 PM PDT Sun Apr 16 2023

CAZ056-058-061-062-065-171200-
/O.CON.KSGX.WI.Y.0030.230417T2200Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
856 PM PDT Sun Apr 16 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 5 AM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with widespread gusts 35 to 50 
  MPH. Local wind gusts over 60 mph possible in favored passes 
  and canyons.

* WHERE...The Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...From 3 PM Monday to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Driving will be difficult at times,
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Gregoria
624 
WWUS76 KSGX 171145
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
445 AM PDT Mon Apr 17 2023

CAZ055-060-172300-
/O.EXB.KSGX.WI.Y.0030.230418T1900Z-230419T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
445 AM PDT Mon Apr 17 2023

...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PDT TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph expected.
 
* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...From noon to 8 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-172300-
/O.CON.KSGX.WI.Y.0030.230417T2200Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
445 AM PDT Mon Apr 17 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...The Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...From 3 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

17
543 
WWUS76 KSGX 172050
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
150 PM PDT Mon Apr 17 2023

CAZ056-058-061-062-065-180500-
/O.CON.KSGX.WI.Y.0030.230417T2200Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
150 PM PDT Mon Apr 17 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...The Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...From 3 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-060-180500-
/O.CON.KSGX.WI.Y.0030.230418T1900Z-230419T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
150 PM PDT Mon Apr 17 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT
TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph expected.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...From noon to 8 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Maxwell
202 
WWUS76 KSGX 180339
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
839 PM PDT Mon Apr 17 2023

CAZ056-058-061-062-065-181230-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
839 PM PDT Mon Apr 17 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph expected.

* WHERE...The Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...From 3 PM this afternoon to 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-060-181230-
/O.CON.KSGX.WI.Y.0030.230418T1900Z-230419T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
839 PM PDT Mon Apr 17 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT
TUESDAY...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph expected.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...From noon to 8 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
068 
WWUS76 KSGX 181019
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
319 AM PDT Tue Apr 18 2023

CAZ056-058-061-062-065-182300-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
319 AM PDT Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph.

* WHERE...The Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning, as well as eastern portions of the 
  Riverside and San Diego County Mountains.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-060-182300-
/O.CON.KSGX.WI.Y.0030.230418T1900Z-230419T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
319 AM PDT Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 45 mph expected.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...From noon today to 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
617 
WWUS76 KSGX 182145
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
245 PM PDT Tue Apr 18 2023

CAZ056-058-061-062-065-190500-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
245 PM PDT Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts to 60 mph.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Blowing dust and sand could cause
  poor visibility in the deserts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ055-060-190300-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T0300Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
245 PM PDT Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JMB
036 
WWUS76 KSGX 190406
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
906 PM PDT Tue Apr 18 2023

CAZ056-058-061-062-065-191200-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
906 PM PDT Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 5 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Blowing dust and sand could 
  cause poor visibility in the deserts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
188 
WWUS76 KSGX 190850
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
150 AM PDT Wed Apr 19 2023

CAZ056-058-061-062-065-191200-
/O.CON.KSGX.WI.Y.0030.000000T0000Z-230419T1200Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
150 AM PDT Wed Apr 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 5 AM PDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Blowing dust and sand could 
  cause poor visibility in the deserts.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Apr 16, 9:20 AM PDT, 4 hours 23 minutes earlier.

Area forecast discussion, Apr 16, 9:20 AM PDT, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
920 AM PDT Sun Apr 16 2023

.SYNOPSIS...
A weak ridge over the West this morning, will be replaced by a
trough building south from the Gulf of Alaska through midweek. The
trough will bring cooler weather, a building marine layer and more
windy conditions. The cooler weather will last through Wednesday. All
areas will see warming into the end of the week as the trough
shifts eastward and is replaced by a ridging pattern.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.Morning Update...
The marine layer has deepened this morning to about 25 miles
inland with temps along the coast slowly warming into the 50s.
Valley areas should clear later this morning, with some locally
cloudy conditions for the coast into the afternoon, especially in
San Diego County. Spots further inland will see some high clouds
and temperatures a few degrees above average from Big Bear to Palm
Springs with highs in the low 60s and low 90s respectively.

A troughing pattern will take hold starting tomorrow through
Wednesday. This will spread cooling further inland with Wednesday
being the coolest day, where the region will see high
temperatures up to ten degrees below average. The biggest story
with this trough will be the wind, especially across the mountains
and deserts. Confidence is increasing on the timing of these west
winds, starting to ramp up Monday afternoon and gradually decrease
through Wednesday. Lesser confidence exists on the speeds of
these winds, but will dive into the forecast a bit further today.
As of now, mountain and desert areas will see widespread gusts
25-45 MPH with this event. Thursday into the weekend looks warmer
and less windy where temperatures may flip and go up to ten
degrees above average.

.Previous Discussion as of 228 AM Sunday...

There will be some gusty SW-W winds developing through the passes
this afternoon, but should be more widespread and stronger both
Monday and Tuesday when Wind Advisories may be needed. Today will be
the warmest day this week, as we cool into midweek.

Weak ridging over the West this morning will gradually transition to
cyclonic flow aloft as a cold trough over the Gulf of Alaska expands
slowly SE, spreading rain and snow across northern parts of the
State. Precipitation is not expected to reach this far south, but we
will feel increasing onshore flow as sfc pressure falls over the
Great Basin. The increasing onshore flow will maintain/deepen the
marine layer, resulting in more clouds and cooler weather through
about midweek. The trough axis slides far enough east on Thursday,
to allow for the sfc pressure gradient to flip offshore. This, in
combination with 500 MB heights climbing over 580 DM, sets up the
potential for much warmer weather by the end of the week. We can't
rule out some drizzle from the marine layer if it deepens enough,
but organized, measurable precipitation is not on the horizon.

In terms of confidence, the ensembles of the various models show
good agreement in the cooling and warming trends for this week. The
degree of cooling seems locked in, but for the warming, there is
more of a spread in the ensemble solutions. This could be related to
how much of an offshore push we are able to get Thu/Fri. If we do
get it for more than a few hours, look for a sharp warm-up along the
coast into the western valleys. Warmest day would be Friday at this
point, with some cooling sea breezes by Saturday afternoon along
the coast. The 50th percentile probability from the NBM has
Fullerton at 87F, and San Diego at 75F on Friday, easily achievable,
with a reasonable potential for Fullerton to reach 90F, and San
Diego 79F. The inland areas still look rather warm on Saturday, and
then only the deserts for Sunday. Ensembles are cooler into next
week, but there is a large spread in outcomes, so not much
confidence beyond next weekend.

&&

.AVIATION...
161615Z...Coast/Valleys...BKN/OVC stratus with bases 1000-1500 ft
MSL and tops to 2500 ft MSL will clear very slowly today, with
valleys clearing 17Z-19Z and coastal areas with partial clearing 19Z-
23Z. KSAN and KCRQ each have about a 60% chance of keeping a CIG
through this afternoon, though KSNA will be much more likely to
clear with only a 15% chance of keeping a CIG this afternoon. Areas
of VIS will be 2-4 miles in the valleys through 18Z, and higher
terrain will be obscured through 18Z. BKN/OVC stratus will spread
inland tonight and cover most valleys by 10Z Mon, likely including
KONT and KSBD. Bases will be slightly higher, 1300-1800 ft MSL with
tops to 2800 ft MSL with slow clearing again Mon morning.

Mountains/Deserts...Mostly clear with unrestricted VIS through
Monday morning.

&&

.MARINE...
No hazardous marine weather through Monday morning. West-northwest
winds will gust 20-25 kt in the outer coastal waters at times late
Monday through Tuesday night, mainly during the afternoons and
evening. Strongest and most widespread winds will occur Tuesday
afternoon and evening when gusts could approach 30 kt.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC/MORNING UPDATE...10/APR
AVIATION/MARINE...Maxwell

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 1:35 PM PDTSmall Craft AdvisorySGX4 days

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.